# SDR SWIA200717973

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft time: 7,779 hours, 5,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB 2ND STEP CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)INSTALLED DOUBLER AND REPAIR ANGLES PER REO 670-52-11-104.
